# SDR ZZDA2011011

- Difficulty date: January 7, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB PAN, STA 370 TO 427, CORROSION.  ACCOMPLISHED JAMB PAN SPLICE REPAIR PER B717 SRM 53-20-15 FIG 201 REPAIR 6.
